Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Taken Xanax and Diazepam. Have dizziness and drowsiness. Will these symptoms resolve?

User rating for this question
Answered by

General & Family Physician
Practicing since : 1979
Answered : 624 Questions
due to some health issues I was a bit sucidal, yesterday morning I took about 5 mg xanax, after some hours 3o mg diazepam. After xanax I just slept 1 hour, after diazepam nothing.

Today I am bit dizzy, have drowsiness or so. Don't plan to repeat it.

Will this symptome resolve and do I have any reason to worry about how much I took.

Thank you.l
Posted Wed, 19 Sep 2012 in Drug Abuse
Answered by Dr. Chandra Shekhar Sharma 1 hour later
Welcome to XXXXXXX
Treatment for overdose of Alprazolam and Diazepam is supportive and symptomatic only.
Due to time gap, gastric lavage is of no use now.
You requires monitoring of respiration, pulse & BP.
Flumazenil can be given to counter sedative effect of Alprazolam and Diazepam.
You should consult your Physician at your earliest for examination, supervision and proper treatment.
Thanks for trusting XXXXXXX and posting your query.
Hope you found my response to your query informative and helpful.
If you have further concerns in this regard, I would be happy to discuss those with you as well.
With good wishes,
Dr.Chandra Shekhar Sharma
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor